Skip to content
My WebMD Sign In, Sign Up
Bleeding
avatar
sara2013 posted:
No it's a lot worse,& it last for about a week, sometimes longer. it really scares me. I've talked to my GYN of course she says its ok. I know it isn't
normal, but what can I do, I've used lubricants but that don't do any good either. I guess that part of my life is over. Thanks for your reply. If you have any suggestions or know what could possibly be wrong PLEASE tell me.
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.